Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4251
Title: A Robust Algorithm to Determine the Topology of Space from the Cosmic Microwave Background Radiation
Authors: Weeks, Jeffrey R.
Keywords: cosmic topologymicrowave background radiation
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Jeffrey R. Weeks, "A robust algorithm to determine the topology of space from the cosmic microwave background radiation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 411–424.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 suppl. 1 (2001)
Abstract: Satellite measurements of the cosmic microwave back-ground radiation will soon provide an opportunity to test whether the universe is multiply connected. This paper presents a new algorithm for deducing the topology of the universe from the microwave background data. Unlike an older algorithm, the new algorithm gives the curvature of space and the radius of the last scattering surface as outputs, rather than requiring them as inputs. The new algorithm is also more tolerant of errors in the observational data.
URI: http://hdl.handle.net/10077/4251
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1

Files in This Item:
File Description SizeFormat 
WeeksRendMat32s.pdf116.2 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

803
checked on Oct 16, 2018

Download(s)

305
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.